# SDR AALA20060268

- Difficulty date: April 30, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105610001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - RIGHT HAND OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR RIGHT HAND OVERWING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
